# SDR V0XR20230713001

- Difficulty date: May 3, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14540484405
- Condition: Corroded
- Location: Zone 100
- Part time: 42,331 hours, 32,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 18 BETWEEN FRAMES 58 AND 61.5 CORRODED AROUND NUT PLATE HOLES. REMOVED AND REPLACED FLOOR BEAM AT LBL 18 BETWEEN FRAMES 58 AND 61.5 IAW EMB 145 SRM 51-40-02, SRM 51-20-03, AND SWPM 23-60-01
